# SDR DALA2020021981251

- Difficulty date: February 16, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 69,716 hours, 26,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 699, L/P 7206731) 1L & 1R KNUCKLE KNOCKER DOES NOT AUTOMATICALLY COME OUT WHEN DOOR IS ARMED. ONLY WHEN MANUALLY PULL OUT WITH HANDS. CORRECTIVE ACTION: R/R'D HINGE ASSY ON 1L.
